# SDR DALA2024020601578

- Difficulty date: February 5, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR SPAR LOWER SECTION LH WING AT XRS=214.000. SUMMARY OF NRC 00651: REAR SPAR LOWER SECTION LH WING AT XRS=214.000 WAS REPAIRED PER ERA 615443-14AD REV ORIGINAL. SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-615443 ADDED FOR AC 9523. (LP #0188635)
